# SDR CALA2023032400855

- Difficulty date: March 23, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737
- Aircraft serial: 28948
- Aircraft time: 73,704 hours, 26,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 272709
- Condition: Discharged
- Location: M1675
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY POWER PACK, M1675, FAILS EMERGENCY LIGHTING FUNCTIONAL CHECK, BATTERY DISCHARGES IN LESS THAN 12 MINS. (REF. AAR NR 99963609). REMOVED AND INSTALLED NEW BATTERY PACK M1675 IAW B737 AMM 33-51-06-960-805, OPS TEST GOOD (WORK ACCOMPLISHED
